# SDR HEEA079566

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 12,952 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 80510800001
- Part serial: SKY02102338
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER 15 MINUTES OFF LIGHT SKYWATCH GIVES ERROR CODES. COULD NOT DUPLICATE PROBLEM.  BENCH CHECK GOOD.
